MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: gynecological laparoscopy.Event description: [translation] during gynecological laparoscopy: when the optical trocar was being readjusted for insufflation of the peritoneal cavity, the two lugs snapped off.One of them "jumped" out of the field, the second into the gown and is retained there while still in the patient's abdomen.Withdrawal of equipment and verification of presence of all components.Operative time extended for inspection.Additional information was received by an applied medical representative via product complaint form on 14aug2024: at the end of the procedure, when the reducer was removed to insufflate the abdomen, the two lugs holding the reducer broke cleanly.During a gynecological laparoscopy: when the optical trocar was misadapted for insufflation of the peritoneal cavity, the two lugs broke cleanly.One of them "jumped" off-camera, the second into the shirt and was held there while it was still in the patient's abdomen.Removal of equipment and verification of the presence of all elements.No clinical impact to the patient.Removal of the trocar and recovery of the elements by exploring the abdominal cavity.Extension of operating time for control.Additional information received by an applied medical representative via email on 19aug2024: updated patient status to 'ok'.It was not a robotic case.Type of intervention: removal of the trocar and recovery of the elements by exploring the abdominal cavity.Patient status: ok.
 
Event or Problem Description
Procedure performed: gynecological laparoscopy.Event description: [translation] during gynecological laparoscopy: when the optical trocar was being readjusted for insufflation of the peritoneal cavity, the two lugs snapped off.One of them "jumped" out of the field, the second into the gown and is retained there while still in the patient's abdomen.Withdrawal of equipment and verification of presence of all components.Operative time extended for inspection.Additional information was received by an applied medical representative via product complaint form on 14aug24: at the end of the procedure, when the reducer was removed to insufflate the abdomen, the two lugs holding the reducer broke cleanly.During a gynecological laparoscopy: when the optical trocar was misadapted for insufflation of the peritoneal cavity, the two lugs broke cleanly.One of them "jumped" off-camera, the second into the shirt and was held there while it was still in the patient's abdomen.Removal of equipment and verification of the presence of all elements.No clinical impact to the patient.Removal of the trocar and recovery of the elements by exploring the abdominal cavity.Extension of operating time for control.Additional information received by an applied medical representative via email on 19aug24: updated patient status to 'ok'.It was not a robotic case.Type of intervention: removal of the trocar and recovery of the elements by exploring the abdominal cavity.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cannula wing tab.Based on the condition of the returned unit, it is possible that the damage to the cannula wing tab occurred during manufacturing or due to improper handling.However, the exact root cause of the broken cannula wing tab could not be determined.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20049632
Report Number2027111-2024-00793
Device Sequence Number7896605
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF33
Device Catalogue Number101476488
Device Lot Number1519117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown